American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(05E35) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Michael Anshelevich. Orthogonal polynomials with a resolvent-type generating function. Trans. Amer. Math. Soc. 360 (2008) 4125-4143. MR 2395166.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] R. J. Beerends and E. M. Opdam. Certain hypergeometric series related to the root system $BC$ . Trans. Amer. Math. Soc. 339 (1993) 581-609. MR 1123450.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1